Title
Extensive hypopigmentation after starting antiretroviral treatment in an human immunodeficiency virus (HIV)-seropositive African woman Extensive hypopigmentation after starting antiretroviral treatment in an human immunodeficiency virus (HIV)-seropositive African woman
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Philadelphia, Pa ,
Source (journal)
International journal of dermatology. - Philadelphia, Pa
Volume/pages
47(2008) :1 , p. 102-103
ISSN
0011-9059
ISI
000251739400024
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000251739400024&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000251739400024&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000251739400024&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle